# SDR AALA201703289017

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 67,630 hours, 25,476 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Failed
- Location: Work Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT WORK LIGHT FLASHING ON AND OFF CONTINOUSLEY. REPLACED THE LAMP IAW AMM 33-27-00.
